# SDR CALA2014040100408

- Difficulty date: March 28, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 33,816 hours, 11,555 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111130
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME AFT FACE AT BS 400 BETWEEN STRINGERS 8 & 9L IS CRACKED.  REPAIRED IAW SR3-2703967022 & SRM53-00-07 REPAIR 1 FIG 201 & ECRA 5311-01675.
